# SDR FDEA202008021758

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 101,759 hours, 30,729 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8062848
- Part serial: WYG18133
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

HAD A MAX TAKE OFF POWER SETTING DUE TO AN ANTI SKID MEL.  TAKE OFF POWER APPROX 113 N1.   APPROACHING 120 KTS,  FELT THE AIRCRAFT YAW TO THE RIGHT AND RECEIVED A RED ENGINE FAIL ANNUNCIATION ON THE GLARESHIELD.   IMMEDIATLY REJECTED THE TAKEOFF.   ONCE CLEAR OF THE RUNWAY ALL ENGINE INDICATIONS APPEARED NORMAL.   C/W MTSI.  FUEL PUMP R & R C/W.  MEC R & R C/W.  SEE WRI S 73-12/8150 & 73-20/8151 FOR ALL MX, PARTS & RII DETAILS.
